# SDR G60A065

- Difficulty date: February 2, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N607GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46978
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFER TAKEOFF, STICK SHAKER STARTED AND THEN SLAT DISAGREE LIGHT CAME ON.  RETURNED TO KMIA.  REMOVED AND REPLACED AOA SENSOR P/N 2568A13, PER MM 22-33-01 AND NR 1 AT/SC COMPUTER P/N 2593342976 PER MM 22-31-01.  STALL WARNING TESTS GOOD.  (M)
